MathSciNet Relay Station
MathSciNet bibliographic data
MR2367182 14J26 (14J50)
Zhang, De-Qi Automorphism groups and anti-pluricanonical curves. Math. Res. Lett. 15 (2008), no. 1, 163–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement